# SDR AALA2009080100002

- Difficulty date: August 1, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 8 DEF BURNED OUT.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 8 DEF.
